# SDR REXA2017091801012

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 8,060 hours, 5,521 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK PRESS TO TEST DOES NOT WORK PROPERLY.  DUE TO THE OXYGEN MASK INOPERATIVE, THE OBSERVER`S OXYGEN MASK WAS SWAPPED WITH THE CAPTAIN`S IAW AMM 35-11-12.  PERFORMED OPS TEST IAW AMM 35-10-00. OPS TESTED GOOD.
